# SDR HALA2009022400062

- Difficulty date: February 24, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 73,702 hours, 13,446 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Rt Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS STATUS MSG RT ENGINE FIRE LP1 DISPLAYED.  PERFORMED FIM 26-11-00 FIG 104, MESSAGE ERASED DURING FIRE LOOP TEST.  INSPECTED RT ENGINE FIRE LOOPS NO DEFECTS NOTED.  RT ENG FIRE DET TEST NML.
